Volume 18, Issue 1
A Trust Region-Type Method for Solving Monotone Variational Inequality

Xi Ming Liang and Cheng Xian Xu & Ji Xin Qian

J. Comp. Math., 18 (2000), pp. 13-24

Preview Full PDF BiBTex 285 609
  • Abstract

In this paper we propose to present a trust region-type modification of Newton method for the strictly monotone variational inequality problem using the same merit function as that in Taji K's paper(1993). It is then shown that our method is well defined and globally convergent and that, under the same assumptions,our algorithm reduces to the basic Newton method and hence the rate of convergence is quadratic. Computational experimence indicates the efficiency of the proposed method.

  • History

Published online: 2000-02

  • AMS Subject Headings

  • Cited by